# SDR C2XA05IA068

- Difficulty date: May 4, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 13,781 hours, 10,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14524220403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE PAX DOOR THRESHOLD ATTACHMENT ANGLE WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ANGLE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
